| Model Number |
VTICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_ 12.1 implantable collamer lens of diopter -9.50/1.5/093 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2022.On (b)(6) 2024 the lens was explanted and replaced for a longer length lens due to low vault.The problem was resolved.The cause of the event was reported as a patient related factor.The device failed to perform as intended - "lens too short resulting in insufficient vault.".
Additional Manufacturer Narrative
Claim # (b)(4).